Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

August 9, 2016Broward County, Florida

NWS Miami, FL issued this special weather statement at Aug 9, 2016, 5:36 PM EDT for Broward County, Florida. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 9, 2016, 5:36 PM EDT (21:36 UTC)
Expired
Aug 9, 2016, 6:15 PM EDT
In force
39 min
Issued by
NWS Miami, FL

County Broward County, FL

The radar

The Miami radar (KAMX), 37 km from the middle of the area, began a volume at 21:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 9, 5:45 PM EDTHAIL 0.71 W Miramar, FLNWS EMPLOYEE ESTIMATED DIME SIZED HAIL NEAR THE INTERSECTION OF MIRAMAR PARKWAY AND DYKES ROAD FROM 545-550PM EDT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 9.6 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2267 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2267 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
730 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
45 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

541 
WWUS82 KMFL 092136
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT TUE AUG 9 2016
 
FLZ071>074-173-092215-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-
536 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL
FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL
615 PM EDT...

* AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER INTERSECTION KROME AND U.S. 27...OR OVER MIRAMAR...MOVING EAST
  AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
  MIAMI GARDENS...NORTH MIAMI...NORTH MIAMI BEACH...DANIA BEACH...
  MIAMI LAKES...COOPER CITY...HIALEAH GARDENS...OPA-LOCKA...
  WEST PARK...MEDLEY...PALM SPRINGS NORTH...CHAMBERS ESTATES...
  ROYAL PALM RANCHES...
  SUN LIFE STADIUM AND INTERSECTION KROME AND U.S. 27.

LAT...LON 2584 8044 2604 8049 2610 8018 2589 8017
TIME...MOT...LOC 2136Z 251DEG 11KT 2595 8039 

$$

KSCHARF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Aug 9, 4:12 PM EDT, 1 hour 24 minutes earlier.

Area forecast discussion, Aug 9, 4:12 PM EDT, 1 hour 24 minutes before
Area Forecast Discussion
National Weather Service Miami FL
412 PM EDT TUE AUG 9 2016

.SYNOPSIS...
Low pressure system over NE Gulf of Mexico and Florida
Panhandle will gradually move west along the southern U.S. Gulf
coast throughout the remainder of the week as a strengthening
high pressure over the western Atlantic builds west into Florida.

&&

.DISCUSSION...
NEAR-TERM (rest of this afternoon into this evening): slightly slower
start to convection across South Florida this afternoon as earlier
mid-level clouds delayed heating, however showers and thunderstorms
increasing in coverage over the interior of the peninsula to Lake
Okeechobee, with a few storms along the East Coast sea breeze as
well. This activity will become more numerous over the eastern
half of the peninsula as general storm motion towards the NE keeps
Gulf Coast areas relatively dry.

As the low pressure over the NE Gulf shifts west, its effects on South
Florida will lessen. Therefore, expectation is that this afternoon's
convection won't linger too deep into the evening compared to the
past few nights.

SHORT-TERM (Tonight/Wednesday): this will be a transition period
as the high pressure over the western Atlantic starts to builds
in, with flow shifting from S/SW to SE. This will translate to a
few night and morning showers/thunderstorms along the East Coast
and more numerous afternoon showers/thunderstorms shifting more
over the western sections of the interior as opposed to the
eastern half of the area as has been observed the past several
days. Not much change in stability means a few strong storms
possible but no widespread severe storms expected. Temperatures
will be slightly warmer Wednesday due to more early/midday
sunshine, back to near normal August values.

Wednesday night through Friday: deep easterly flow sets in across South
Florida as the high pressure area is fully established by this time.
Moisture remains high with precipitable values near or over 2 inches.
Models depict area of higher moisture currently over the Bahamas
across South Florida on Thursday, leading to numerous afternoon/evening
showers and storms over the interior/west and scattered mainly
night and AM showers/thunderstorms east coast. Once again, a few
strong afternoon storms with gusty winds are expected in areas of
highest coverage over the interior and west. Warmer nighttime
lows along the East Coast metro areas as east flow keeps these
areas warmer, with seasonal high temps in the lower 90s most areas,
except near 90 east coast and mid 90s interior).

LONG-TERM (This Weekend into beginning of next week): high
pressure continues to dominate. Models are fairly consistent in
moving a patch of drier air across the area on Saturday, leading
to the lowest POPs of the forecast period (20% SE to 50% NW),
followed by a gradual upward trend in POPs to near climatological
values for Sunday and early next week. Little change in temperatures.

The rip current risk will be somewhat elevated along the Atlantic
beaches, especially Friday through the weekend as east/southeast
surface winds increase slightly.

&&

.MARINE...
Winds become east/southeast by Wednesday and continues through the
weekend as western Atlantic high pressure settles in. Speeds will
gradually increase, reaching near 15 knots at times over the
southern waters and generally 10-13 knots elsewhere. Seas will be
mostly 2 feet or less, then building to 3 feet this weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  80  91  80  91 /  30  40  20  40
Fort Lauderdale  81  90  81  89 /  20  30  20  40
Miami            79  91  80  91 /  20  40  20  40
Naples           77  92  77  92 /  20  50  20  60

&&

.MFL Watches/Warnings/Advisories...
FL...None.
AM...None.
GM...None.
&&

59/Molleda
Hazardous weather outlook, Aug 9, 4:43 PM EDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
443 PM EDT TUE AUG 9 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
100845-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
443 PM EDT TUE AUG 9 2016

...SCATTERED TO NUMEROUS THUNDERSTORMS THROUGH EARLY EVENING...
...LOCALLY HEAVY RAINFALL AND GUSTY WINDS WITH STRONGEST STORMS...
...SLIGHT RISK OF WATERSPOUTS ATLANTIC AND BISCAYNE BAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL AFFECT
INTERIOR AND EASTERN SECTIONS OF SOUTH FLORIDA THROUGH EARLY
EVENING. MAIN CONCERNS WITH ACTIVITY WILL BE FREQUENT LIGHTNING
STRIKES, STRONG AND GUSTY WINDS, AND LOCALLY HEAVY RAIN.

WIND: STRONG WIND GUSTS OF 40 TO 55 MPH ARE POSSIBLE WITH THE
STRONGEST STORMS THIS AFTERNOON AND EVENING, MAINLY INTERIOR AND
EASTERN SECTIONS.

HAIL: SMALL HAIL IS POSSIBLE WITH THE STRONGEST STORMS THIS AFTERNOON
AND EVENING, MAINLY INTERIOR AND EASTERN SECTIONS.

FLOODING: SOME FLOODING OF URBAN AND POORLY DRAINED AREAS IS
POSSIBLE WITH ANY SLOW MOVING STORMS THROUGH EARLY EVENING, MAINLY
INTERIOR AND EAST.

WATERSPOUTS: THERE IS A SLIGHT RISK OF WATERSPOUTS OVER THE
ATLANTIC WATERS AND BISCAYNE BAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SCATTERED TO LOCALLY NUMEROUS THUNDERSTORMS WILL CONTINUE ACROSS
SOUTH FLORIDA THROUGH MUCH OF THE WEEK, FAVORING THE AFTERNOON AND
EARLY EVENING HOURS. THE EMPHASIS WILL SHIFT TO INTERIOR AND
WESTERN PORTIONS DURING THE MIDDLE TO LATTER PART OF THE WEEK.
LIGHTNING WILL BE THE PRIMARY THREAT WITH ANY THUNDERSTORMS. OTHER
CONCERNS INCLUDE PERIODS OF HEAVY RAIN AND GUSTY WINDS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

MOLLEDA

In the hours before

Special weather statement, Aug 9, 4:24 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
424 PM EDT TUE AUG 9 2016

FLZ071>074-172-173-092115-
COASTAL MIAMI DADE COUNTY FL-COASTAL BROWARD COUNTY FL-INLAND MIAMI-
DADE COUNTY FL-INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-
424 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR SOUTHEASTERN
BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL 515 PM EDT...

* AT 424 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM OVER COUNTRY CLUB...OR OVER MIRAMAR...MOVING
  NORTHEAST AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
  PLANTATION...SUNRISE...MIAMI GARDENS...HALLANDALE...NORTH MIAMI...
  NORTH MIAMI BEACH...AVENTURA...DANIA BEACH...MIAMI LAKES...
  COOPER CITY...SUNNY ISLES BEACH...OPA-LOCKA...WEST PARK...
  PALM SPRINGS NORTH AND CHAMBERS ESTATES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2584 8029 2597 8044 2616 8029 2597 8008
TIME...MOT...LOC 2024Z 225DEG 5KT 2596 8031

RAG
Special weather statement, Aug 9, 4:30 PM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
430 PM EDT TUE AUG 9 2016

FLZ067-068-168-092115-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
430 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM
BEACH COUNTY UNTIL 515 PM EDT...

* AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
  MILES WEST OF NORTH COUNTY AIRPORT...OR 12 MILES SOUTHEAST OF
  INDIANTOWN...MOVING NORTHEAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  JUPITER...PALM BEACH GARDENS...NORTH COUNTY AIRPORT...
  THE ACREAGE...LIMESTONE CREEK...PHILO FARMS...
  JUPITER FARMS AND CALOOSA.

LAT...LON 2688 8010 2674 8035 2696 8047 2696 8015
TIME...MOT...LOC 2030Z 238DEG 7KT 2689 8033

IRL
Special weather statement, Aug 9, 4:50 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
450 PM EDT TUE AUG 9 2016

FLZ071-072-092130-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
450 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL BROWARD
COUNTY UNTIL 530 PM EDT...

* AT 450 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER SAWGRASS MILLS MALL...OR NEAR SUNRISE...MOVING NORTHEAST AT 5
  MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  PEMBROKE PINES...DAVIE...PLANTATION...SUNRISE...WESTON...
  COOPER CITY...SAWGRASS MILLS MALL...ROYAL PALM RANCHES...
  INTERSECTION I-75 AND U.S.
  27...SUNSHINE ACRES...INTERSECTION I-75 AND GRIFFIN ROAD...EAST TOLL
  GATE ON ALLIGATOR ALLEY...PINE ISLAND RIDGE AND MARKHAM PARK.

LAT...LON 2600 8044 2616 8052 2627 8035 2601 8024
TIME...MOT...LOC 2050Z 230DEG 5KT 2615 8035

IRL
Special weather statement, Aug 9, 5:18 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
518 PM EDT TUE AUG 9 2016

FLZ067-068-071-092200-
INLAND PALM BEACH COUNTY FL-INLAND BROWARD COUNTY FL-
METRO PALM BEACH COUNTY FL-
518 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTH CENTRAL
BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 600 PM EDT...

* AT 518 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13
  MILES NORTHWEST OF CORAL SPRINGS...MOVING NORTHEAST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  LOXAHATCHEE NWR.

LAT...LON 2622 8045 2633 8064 2661 8047 2641 8020
TIME...MOT...LOC 2118Z 205DEG 8KT 2637 8046

IRL
Special weather statement, Aug 9, 5:27 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT TUE AUG 9 2016

FLZ067-068-168-092215-
COASTAL PALM BEACH COUNTY FL-INLAND PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
527 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...45 TO 55 MPH WINDS AND THE DEVELOPMENT OF FUNNEL CLOUDS
FOR EASTERN PALM BEACH COUNTY UNTIL 615 PM EDT...

* AT 526 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD OVER LION
  COUNTRY SAFARI PARK...OR NEAR WELLINGTON...MOVING NORTHEAST AT 20
  MPH.

* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
  TO 55 MPH...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  WEST PALM BEACH...WELLINGTON...JUPITER...PALM BEACH GARDENS...
  TEQUESTA...ROYAL PALM BEACH...LION COUNTRY SAFARI PARK...
  LOXAHATCHEE NWR...THE ACREAGE...LOXAHATCHEE GROVES...
  NORTH COUNTY AIRPORT...GOLDEN LAKES...LIMESTONE CREEK...
  PHILO FARMS...JUPITER FARMS AND CALOOSA.

LAT...LON 2644 8024 2663 8049 2696 8044 2696 8014
      2697 8014 2697 8011
TIME...MOT...LOC 2126Z 229DEG 17KT 2670 8035

KSCHARF
Special weather statement, Aug 9, 5:36 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
536 PM EDT TUE AUG 9 2016

FLZ071>074-173-092215-
COASTAL MIAMI DADE COUNTY FL-INLAND MIAMI-DADE COUNTY FL-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
METROPOLITAN MIAMI DADE FL-
536 PM EDT TUE AUG 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL
FOR SOUTHEASTERN BROWARD AND NORTHEASTERN MIAMI-DADE COUNTIES UNTIL
615 PM EDT...

* AT 536 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
  OVER INTERSECTION KROME AND U.S. 27...OR OVER MIRAMAR...MOVING EAST
  AT 15 MPH.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  HIALEAH...PEMBROKE PINES...HOLLYWOOD...MIRAMAR...DAVIE...
  MIAMI GARDENS...NORTH MIAMI...NORTH MIAMI BEACH...DANIA BEACH...
  MIAMI LAKES...COOPER CITY...HIALEAH GARDENS...OPA-LOCKA...
  WEST PARK...MEDLEY...PALM SPRINGS NORTH...CHAMBERS ESTATES...
  ROYAL PALM RANCHES...
  SUN LIFE STADIUM AND INTERSECTION KROME AND U.S. 27.

LAT...LON 2584 8044 2604 8049 2610 8018 2589 8017
TIME...MOT...LOC 2136Z 251DEG 11KT 2595 8039

KSCHARF

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 3:51 PM EDTSpecial Marine WarningMFL54 min
Aug 9, 4:12 PM EDTSpecial Weather StatementMFLBroward48 min
Aug 9, 4:21 PM EDTSevere Thunderstorm WarningMFLBroward39 min
Aug 9, 4:24 PM EDTSpecial Weather StatementMFLBroward51 min
Aug 9, 4:30 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Aug 9, 4:50 PM EDTSpecial Weather StatementMFLBroward40 min
Aug 9, 4:54 PM EDTSevere Thunderstorm WarningMFLBroward50 min
Aug 9, 5:18 PM EDTSpecial Weather StatementMFLBroward42 min
Aug 9, 5:27 PM EDTSpecial Weather StatementMFLPalm Beach48 min
Aug 9, 6:20 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade3 hr
Aug 9, 7:13 PM EDTSpecial Marine WarningMFL62 min
Aug 9, 7:15 PM EDTSpecial Weather StatementMFLMiami-Dade30 min
Aug 9, 7:18 PM EDTSevere Thunderstorm WarningMFLMiami-Dade42 min

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.